Ask a doctor

How Long After Getting Restylane Dissolved Can I Get Ulthera?

I got Restylane injected under my eyes 6.5 weeks ago and have since had it removed (5 hyaluronidase sessions). I would like to get Ulthera for eyes to help them to start looking better. How long after last hyaluronidase inns tion must I wait? Thank you!!

Doctor Answers (2)

Ultherapy eyelids

+1

the ultherapy transducers do not treat the eyelid skin. They can treat the skin below the tear trough to the upper cheek. Fillers for the lower eyelids are usually injected in the tear trough as an off-label procedure. The transducers are too bulky to fit on the skin over the tear trough. There is a concern as to the damage the ultrasound energy would have ont he eye if it were placed closer to the eye than the cheek below the tear trough.


Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Ulthera around the eyes after hyaluronidase used.

+1

In theory, you should not have any problem using Ulthera after dissolving Restylane around the eyes immediately.  The main reason it is advocated to not use Ulthera over fillers is that we don't really know the effects of using ultrasound over filler and whether or not it expedites the dissolution of the filler.  In this case you have had the Restylane dissolved so it should not be an issue.  It's not clear what you are trying to accomplish with the Ulthera though in the area under the eyes. THe purpose of restylane under the eyes is to add volume.  I am guessing that it did not improve the area and that is why you sought to have it dissolved.  Ulthera under the eyes will help tighten the skin and improve fine lines, especially with the use of the new 1.5 mm transducer that allows us to treat more superficially.

Ritu Saini, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.